Cardiac arrhythmia due to ledipasvir/sofosbuvir Iranian counterpart, commercially named as Ledibiox: A case report

Document Type: Case Report

Authors

1 Cardiovascular Research Center, Faculty of Medicine, Mashhad University of Medical Sciences, Mashhad, Iran

2 Student Research Committee, Faculty of Medicine, Mashhad University of Medical Sciences, Mashhad, Iran

3 Cardiologist, Mashhad University of Medical Sciences, Mashhad, Iran

10.22038/jctm.2020.48728.1273

Abstract

Abstract
Sofosbuvir is an antiviral drug that entirely revolutionized the treatment of hepatitis C. This drug has an Iranian commercial brand, which is known as Ledibiox. Several adverse events have been reported with this drug, including syncope, pancolitis, and exacerbated pulmonary arterial hypertension; however, arrhythmia rarely has been described through the literature. Here, we report a 40-year-old Caucasian man who presented with chest pain, tachycardia, blurred vision, and severe headache; whose electrocardiography showed an atrial tachycardia along with a block. It seems that Sofosbuvir toxicity can cause arrhythmia, and the drug prescription should be halted in this situation.

Keywords